Archivum mathematicum

ISSN 1212-5059 · Volume 57 (2021), No. 5 · Electronic Edition

Paul Baird and Jade Ventura
Four-dimensional Einstein metrics from biconformal deformations
pp. 255–283: Abstract, GZIP-PS (717 KiB), PDF (689 KiB)

Ahmed Zahed, Samira Hamani, and John R. Graef
Boundary value problems for Hadamard-Caputo implicit fractional differential inclusions with nonlocal conditions
pp. 285–297: Abstract, GZIP-PS (416 KiB), PDF (431 KiB)

Martin Dzúrik
An upper bound of a generalized upper Hamiltonian number of a graph
pp. 299–311: Abstract, GZIP-PS (486 KiB), PDF (459 KiB)